# SDR SAJF20110805001

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N18211
- Make and model: Boeing 747409
- Aircraft serial: 33735
- Aircraft time: 34,388 hours, 4,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1780-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18211) QC FOUND SEVERAL CORROSION COMMON TO STR 50 L,  BETWEEN STA 1780 AND 1940. THE CORRODED AREAS ARE ALMOST OUT OF SRM ALLOWABLE LIMITATIONS.   PROPOSED TO REPAIR IAW SRM 53-60-03, REPAIR 2.
